# SDR AT9900017

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 60030431
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHTS WILL NOT COME ON.  REMOVED AND REPLACED OVERWING EMERGENCY EXIT BATTERIES AND BATTERY CHARGER IAW MM 33-50.
